A 17-year-old female asked:
I am 17 i came off the deppo injection couple of month ago now i bleed unexpectedly and cramps during sex and then i start bleeding again?
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Get checked: First, hopefully you are using condoms and another type of birth control to prevent diseases and pregnancy. Second, make sure you take pre-natal vitamins with Folic Acid to help prevent birth defects if you accidentally get pregnant. To answer your question, Depo-Provera can confuse your periods for a few months. If it's getting worse you may need to use medication to help with symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Feb 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.